# SDR YENA201908280490

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 43,072 hours, 14,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION IN AFT CARGO BETWEEN FR 67 - FR 69 STRINGER 38R; REF NON-ROUTINE 20813 SERVICE ORDER 440577, R & R STRINGER 38R BETWEEN FR 67069 IAW SRM 51-72-11 & SRM 53-41-13-300-004.
